# SDR AALA20130912003

- Difficulty date: September 11, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 82,462 hours, 13,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE EMERGENCY LIGHT ABOVE AFT WING FAIRING INOPERATIVE.  REPLACED LAMP FOR RT FUSELAGE EMERGENCY LIGHT ASSEMBLY ABOVE AFT WING FAIRING.  OPERATIONS CHECKED NORMAL.
